Probability Theory/Statistics
Jensen's inequality for g-expectation, Part 2
Comptes Rendus. Mathématique, Volume 337 (2003) no. 12, pp. 797-800.

Chen et al. (C. R. Acad. Sci. Paris, Ser. I 337 (11) (2003)) studied a Jensen's inequality for g-expectation under the assumption that g does not depend on (t,y). In this Note we consider some applications of this inequality.

Chen et al. (C. R. Acad. Sci. Paris, Ser. I 337 (11) (2003)) a étudié l'inégalité de Jensen pour la g-espérance sous la prétention que g n'est pas fonction de (t,y). Comme suite a cette étude, nous considérons les applications de l'inégalité de Jensen dans cet article.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.09.037
Chen, Zengjing 1; Kulperger, Reg 2; Jiang, Long 1

1 Department of Mathematics, Shandong University, Jinan, 250100, China
2 Department of Statistical and Actuarial Science, The University of Western Ontario, London, Ontario, Canada
@article{CRMATH_2003__337_12_797_0,
     author = {Chen, Zengjing and Kulperger, Reg and Jiang, Long},
     title = {Jensen's inequality for \protect\emph{g}-expectation, {Part} 2},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {797--800},
     publisher = {Elsevier},
     volume = {337},
     number = {12},
     year = {2003},
     doi = {10.1016/j.crma.2003.09.037},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.09.037/}
}
TY  - JOUR
AU  - Chen, Zengjing
AU  - Kulperger, Reg
AU  - Jiang, Long
TI  - Jensen's inequality for g-expectation, Part 2
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 797
EP  - 800
VL  - 337
IS  - 12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.09.037/
DO  - 10.1016/j.crma.2003.09.037
LA  - en
ID  - CRMATH_2003__337_12_797_0
ER  - 
%0 Journal Article
%A Chen, Zengjing
%A Kulperger, Reg
%A Jiang, Long
%T Jensen's inequality for g-expectation, Part 2
%J Comptes Rendus. Mathématique
%D 2003
%P 797-800
%V 337
%N 12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.09.037/
%R 10.1016/j.crma.2003.09.037
%G en
%F CRMATH_2003__337_12_797_0
Chen, Zengjing; Kulperger, Reg; Jiang, Long. Jensen's inequality for g-expectation, Part 2. Comptes Rendus. Mathématique, Volume 337 (2003) no. 12, pp. 797-800. doi : 10.1016/j.crma.2003.09.037. http://www.numdam.org/articles/10.1016/j.crma.2003.09.037/

[1] Aliprantis, C.; Boder, K. Infinite Dimensional Analysis, Springer-Verlag, Berlin, 1994

[2] Briand, P.; Coquet, F.; Hu, Y.; Mémin, J.; Peng, S. A converse comparison theorem for BSDEs and related properties of g-expectation, Electron. Comm. Probab., Volume 5 (2000), pp. 101-117

[3] Chen, Z.; Kulperger, R.; Jiang, L. Jensen's inequality for g-expectation, Part I, C. R. Acad. Sci. Paris, Ser. I, Volume 337 (2003) no. 11 (in press)

[4] El Karoui, N.; Quenez, M.C. Dynamic programming and pricing of contingent claim in an incomplete market, SIAM J. Control Optim., Volume 33 (1995), pp. 29-66

[5] Peng, S. Backward stochastic differential equations and related g-expectation (El Karoui, N.; Mazliak, L., eds.), Backward Stochastic Differential Equations, Pitman Res. Notes Math. Ser., 364, 1997, pp. 141-159

[6] Revuz, D.; Yor, M. Continuous Martingales and Brownian Motion, Springer-Verlag, Berlin, 1999

Cited by Sources: